RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 107(149), Number 4(12), Pages 533–540 (Mi msb2693)  

This article is cited in 3 scientific papers (total in 4 papers)

The asymptotics of relaxation oscillations

E. F. Mishchenko


Abstract: The asymptotics of relaxation oscillations are considered.
Figures: 7.
Bibliography: 7 titles.

Full text: PDF file (695 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:6, 787–793

Bibliographic databases:

UDC: 517.928
MSC: 34C15, 34E15
Received: 18.07.1978

Citation: E. F. Mishchenko, “The asymptotics of relaxation oscillations”, Mat. Sb. (N.S.), 107(149):4(12) (1978), 533–540; Math. USSR-Sb., 35:6 (1979), 787–793

Citation in format AMSBIB
\Bibitem{Mis78}
\by E.~F.~Mishchenko
\paper The asymptotics of relaxation oscillations
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 107(149)
\issue 4(12)
\pages 533--540
\mathnet{http://mi.mathnet.ru/msb2693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=524204}
\zmath{https://zbmath.org/?q=an:0471.34024|0422.34038}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 6
\pages 787--793
\crossref{https://doi.org/10.1070/SM1979v035n06ABEH001624}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JP24400002}


Linking options:
  • http://mi.mathnet.ru/eng/msb2693
  • http://mi.mathnet.ru/eng/msb/v149/i4/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zharov M., Mishchenko E., Rozov N., “Some Special-Functions and Constants Appearing in the Theory of Relaxation Oscillations”, 261, no. 6, 1981, 1292–1296  mathscinet  zmath  isi
    2. A. Yu. Kolesov, E. F. Mishchenko, “Asymptotics of relaxation oscilations”, Math. USSR-Sb., 65:1 (1990), 1–17  mathnet  crossref  mathscinet  zmath
    3. L. I. Kononenko, “Relaksatsionnye kolebaniya v singulyarnykh sistemakh s medlennymi i bystrymi peremennymi”, Sib. zhurn. industr. matem., 7:3 (2004), 102–110  mathnet  mathscinet  zmath
    4. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:250
    Full text:86
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020